MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE; ENDOBRONCHIAL VALVE,

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE; ENDOBRONCHIAL VALVE,
Model Number ZEPHYR 5.5-DM EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, while the physician was sizing the airway, one of the wings fell off the catheter.The wing was found in the left upper lung airway where it was removed from the patient's airway and the case was completed.Product was thrown away after and not able to be retrieved.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
ENDOBRONCHIAL VALVE,
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA
MDR Report Key21702156
Report Number3007797756-2025-00010
Device Sequence Number7789580
Product Code NJK
UDI-Device Identifier00811907031222
UDI-Public(01)00811907031222(10)507063V50(17)270111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZEPHYR 5.5-DM EDC
Device Catalogue NumberEDC-TS-5.5-DM
Device Lot Number507063-V5.0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown